# SDR SWAA2016040650644

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 41,838 hours, 24,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 14581
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMER ESCAPE SIGN LIGHT INOPERATIVE, BETWEEN BS 429 - 500.  R & R BATTERY PACK IAW AMM.
